# SDR DALA1013090178

- Difficulty date: June 6, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 37,212 hours, 10,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 32FG THROUGH 39FG ARE INOPERATIVE. MX REPLACED THE FUSE IN THE BATTERY PACK. SYS OPS ARE NORMAL. (DL76G101502)
